MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP); ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP); ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number 1000354
Medical Device Problem Codes Incorrect Measurement (1383); Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the battery gauge was fluctuating resulting in the pump shutting down.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined follow-up from tandem technical support regarding the issue, therefore no additional information was obtained.

Brand Name
T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP)
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
858 224-6281
MDR Report Key25751860
Report Number3013756811-2026-122326
Device Sequence Number21393131
Product Code QFG
UDI-Device Identifier00850006613731
UDI-Public(01)00850006613731(11)220511
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000354
Device Catalogue Number1006379
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age22 YR
Patient SexMale